| Catalog Number |
195-160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion.
Event or Problem Description
The consumer reported conflicting results within the read window when using the binaxnow covid-19 ag self test on (b)(6) 2025.At 16 minutes the test read as positive, and at 22 minutes the test read as negative.The read window for the test is between 15 and 30 minutes.No additional information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 0000916295 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160/ lot: 0000916295, test base part number 195-430wjr/ lot: 916295.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 0000916295 showed that the complaint rate is (b)(4).A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 0000916295 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.
Event or Problem Description